Karl Dilcher
Karl Dilcher
Professor of Mathematics, Dalhousie University
Verified email at mathstat.dal.ca
Title
Cited by
Cited by
Year
A search for Wieferich and Wilson primes
R Crandall, K Dilcher, C Pomerance
Mathematics of Computation 66 (217), 433-449, 1997
1651997
Sums of products of Bernoulli numbers
K Dilcher
journal of number theory 60 (1), 23-41, 1996
1651996
Convolution identities and lacunary recurrences for Bernoulli numbers
T Agoh, K Dilcher
Journal of Number Theory 124 (1), 105-122, 2007
1092007
Pi, Euler numbers, and asymptotic expansions
JM Borwein, PB Borwein, K Dilcher
The American Mathematical Monthly 96 (8), 681-687, 1989
961989
Roots of independence polynomials of well covered graphs
JI Brown, K Dilcher, RJ Nowakowski
Journal of Algebraic Combinatorics 11 (3), 197-210, 2000
922000
Some q-series identities related to divisor functions
K Dilcher
Discrete mathematics 145 (1-3), 83-93, 1995
751995
Fermat quotients for composite moduli
T Agoh, K Dilcher, L Skula
journal of number theory 66 (1), 29-50, 1997
621997
A polynomial analogue to the Stern sequence
K Dilcher, KB Stolarsky
International Journal of Number Theory 3 (01), 85-103, 2007
582007
Zeros of Bernoulli, generalized Bernoulli and Euler polynomials
K Dilcher
Memoirs of the American Mathematical Society 73 (386), 1988
501988
Resultants and discriminants of Chebyshev and related polynomials
K Dilcher, K Stolarsky
Transactions of the American Mathematical Society 357 (3), 965-981, 2005
432005
Generalized Euler constants for arithmetical progressions
K Dilcher
mathematics of computation 59 (199), 259-282, S21, 1992
381992
Higher-order recurrences for Bernoulli numbers
T Agoh, K Dilcher
Journal of Number Theory 129 (8), 1837-1847, 2009
362009
Shortened recurrence relations for Bernoulli numbers
T Agoh, K Dilcher
Discrete Mathematics 309 (4), 887-898, 2009
362009
Asymptotic behaviour of Bernoulli, Euler, and generalized Bernoulli polynomials
K Dilcher
Journal of approximation theory 49 (4), 321-330, 1987
361987
Stern polynomials and double-limit continued fractions
K Dilcher, KB Stolarsky
Acta Arithmetica 140 (2), 119, 2009
342009
Integrals of products of Bernoulli polynomials
T Agoh, K Dilcher
Journal of mathematical analysis and applications 381 (1), 10-16, 2011
282011
General convolution identities for Bernoulli and Euler polynomials
K Dilcher, C Vignat
Journal of Mathematical Analysis and Applications 435 (2), 1478-1498, 2016
272016
Slavutskii
K Dilcher, L Skula, I Sh
Bernoulli numbers 1713, 1990
261990
Reciprocity relations for Bernoulli numbers
T Agoh, K Dilcher
The American Mathematical Monthly 115 (3), 237-244, 2008
252008
A Pascal-type triangle characterizing twin primes
K Dilcher, KB Stolarsky
The American Mathematical Monthly 112 (8), 673-681, 2005
252005
The system can't perform the operation now. Try again later.
Articles 1–20